Translator Disclaimer
November 2019 Discretisation of regularity structures
Dirk Erhard, Martin Hairer
Ann. Inst. H. Poincaré Probab. Statist. 55(4): 2209-2248 (November 2019). DOI: 10.1214/18-AIHP947

Abstract

We introduce a general framework allowing to apply the theory of regularity structures to discretisations of stochastic PDEs. The approach pursued in this article is that we do not focus on any one specific discretisation procedure. Instead, we assume that we are given a scale $\varepsilon>0$ and a “black box” describing the behaviour of our discretised objects at scales below $\varepsilon$.

Nous introduisons un cadre général permettant d’appliquer la théorie des structures de régularité à des discrétisations d’EDP stochastiques. L’approche suivie dans cet article est que, au lieu de nous focaliser sur un type d’approximation spécifique, nous supposons donnée une échelle $\varepsilon>0$ et une “boîte noire” décrivant le comportement des objets discrétisés aux échelles plus petites.

Citation

Download Citation

Dirk Erhard. Martin Hairer. "Discretisation of regularity structures." Ann. Inst. H. Poincaré Probab. Statist. 55 (4) 2209 - 2248, November 2019. https://doi.org/10.1214/18-AIHP947

Information

Received: 10 January 2018; Revised: 25 June 2018; Accepted: 5 November 2018; Published: November 2019
First available in Project Euclid: 8 November 2019

zbMATH: 07161503
MathSciNet: MR4029153
Digital Object Identifier: 10.1214/18-AIHP947

Subjects:
Primary: 60F17, 60H15

Rights: Copyright © 2019 Institut Henri Poincaré

JOURNAL ARTICLE
40 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.55 • No. 4 • November 2019
Back to Top